SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

G. Jia, J. Wang and Y. Xiong, “On Riesz Inequalities for Subelliptic Laplacian,” Applied Mathematics, Vol. 2, No. 6, 2011, pp. 694-698.
http://dx.doi.org/10.4236/am.2011.26091

has been cited by the following article: